# SDR REXA2013082001596

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 20,423 hours, 17,768 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS ILLUMINATED AFTER LANDING WHILE BRINGING FLAPS UP.  RESET FALP HALFSPEED STARTING UNDER DIRECTION OF MOC TC IAW FIM FAULT MSG RESET PROCEDURES CYCLED FLAPS MESSAGE NO LONGER REAMINS.
